# SDR SWIA971302

- Difficulty date: October 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N193SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120088
- Engine: Pwa PW118B
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 2091G010800
- Condition: Failed
- Location: Cabin
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CABIN DEPRESSURIZED WHILE CLIMBING OUT OF 13,000 FT AND WAS UNABLE TO CONTROL IT MANUALLY.  RETURNED TO FIELD.  SECURED OUTFLOW VALVES IN OPEN POSITION IAW MEL 21-30-01.  REMOVED AND REPLACED ELECTRO-PNEUMATIC OUTFLOW VALVE.  OPS CHECKS GOOD IAW 21-33-00.
